TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Ta vnos je prikazan v angleščini, dokler njegov prevod ne bo posodobljen.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Vir

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(odpre vir v novem zavihku) Therapeutic Goods Administration

Zadevni peptidi

  1. V kliničnih preskušanjihRetatrutideTrojni agonist receptorjev GIP, GLP-1 in glukagona39 Prepovedano (WADA)
  2. OdobrenoSemaglutideAgonist receptorja GLP-131